# SDR SWAA2013062517581

- Difficulty date: June 20, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 21,206 hours, 12,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 500 - BS 500B, LBL 24.  REPAIRED SUPPORT IAW SRM.
